Discrete-continuous symmetrized Sobolev inner products

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 196
  • Download : 2
DC FieldValueLanguage
dc.contributor.authorBueno, MIko
dc.contributor.authorKwon, Kil Hyunko
dc.contributor.authorMarcellan, Fko
dc.date.accessioned2011-05-11T06:57:45Z-
dc.date.available2011-05-11T06:57:45Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2004-07-
dc.identifier.citationACTA APPLICANDAE MATHEMATICAE, v.82, no.3, pp.309 - 331-
dc.identifier.issn0167-8019-
dc.identifier.urihttp://hdl.handle.net/10203/23579-
dc.description.abstractThis paper deals with the bilinear symmetrization problem associated with Sobolev inner products. Let {Q(n)}(n=0)(infinity) be the sequence of monic polynomials orthogonal with respect to a Sobolev inner product of order 1 when one of the measures is discrete and the other one is a nondiscrete positive Borel measure. Furthermore, assume that the supports of such measures are symmetric with respect to the origin so that the corresponding odd moments vanish. We consider the orthogonality properties of the sequences of monic polynomials {P-n}(n=0)(infinity) and {R-n}(n=0)(infinity) such that Q(2n)(x) = P-n(x(2)), Q(2n+1)(x) = xR(n)(x(2)). Moreover, recurrence relations for {P-n}(n=0)(infinity) and {R-n}(n=0)(infinity) are obtained as well as explicit algebraic relations between them.-
dc.description.sponsorshipThe work of the second author has been partially supported by KRF- 2002-070-C00004. The work of the third author has been partially supported by Direcci´on General de Investigaci´on (Ministerio de Ciencia y Tecnolog´ıa) of Spain under grant BFM 2000-0206-C04-01 and INTAS project INTAS 2000-272. This paper was finished during the second author’s visit to Universidad Carlos III under the Sabbatical Program supported by Vicerrectorado de Investigaci´on of this University. The authors thank the referees for their valuable comments, suggestions and remarks in order to improve the presentation and the contents of the manuscript.en
dc.languageEnglish-
dc.language.isoen_USen
dc.publisherSPRINGER-
dc.subjectORTHOGONAL POLYNOMIALS-
dc.subjectRECURRENCE RELATIONS-
dc.titleDiscrete-continuous symmetrized Sobolev inner products-
dc.typeArticle-
dc.identifier.wosid000221929200003-
dc.identifier.scopusid2-s2.0-3543117250-
dc.type.rimsART-
dc.citation.volume82-
dc.citation.issue3-
dc.citation.beginningpage309-
dc.citation.endingpage331-
dc.citation.publicationnameACTA APPLICANDAE MATHEMATICAE-
dc.identifier.doi10.1023/B:ACAP.0000031202.77339.4b-
dc.embargo.liftdate9999-12-31-
dc.embargo.terms9999-12-31-
dc.contributor.localauthorKwon, Kil Hyun-
dc.contributor.nonIdAuthorBueno, MI-
dc.contributor.nonIdAuthorMarcellan, F-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorSobolev inner product-
dc.subject.keywordAuthororthogonal polynomials-
dc.subject.keywordAuthorsemiclassical linear functional-
dc.subject.keywordAuthorrecurrence relation-
dc.subject.keywordAuthorsymmetrization process-
dc.subject.keywordPlusORTHOGONAL POLYNOMIALS-
dc.subject.keywordPlusRECURRENCE RELATIONS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0